# SDR CA131218027

- Difficulty date: December 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 41,829 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Switch
- Part number: 1610021
- Condition: Failed
- Location: Nlg Wow
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THERE HAVE BEEN 4 OCCURRENCES, THE 4TH WAS A TEST FLIGHT, WHERE THE ACFT TOOK OFF AND THE LANDING GEAR WOULD NOT RETRACT.  THE WEIGHT ON WHEELS SWITCHES WERE CLEANED, THE CABIN SAFETY VALVES WOULD NOT CLOSE DUE TO A FAULT IN THE WEIGHT ON WHEELS SYSTEM, AND GEAR SWINGS WERE CARRIED OUT WITH NO DEFECTS NOTED.  THE ACFT FLEW 6 LEGS OVER 3 DAYS WITHOUT FURTHER INCIDENT. THE NLG WOW SWITCHES WERE REPLACED AND THE LOWER NLG STRUT BEARING WAS CLEANED, GEAR SWINGS WERE CARRIED OUT WITH NO DEFECTS NOTED.  THE LT OTBD MLG WOW SWITCH WAS REPLACED AND GEAR SWINGS WERE CARRIED OUT WITH NO DEFECTS NOTED, THE ACFT WAS RELEASED SUBJECT TO A SATISFACTORY TEST FLIGHT.   THE TEST FLIGHT WAS UNSATISFACTORY, MAINTENANCE IS REPLACING THE NLG ASSY WITH A REPAIRED UNIT.
